MathSciNet Relay Station
MathSciNet bibliographic data
MR2024717 37A05 (28D05 37A30 37A60 82B20)
Johansson, Anders; Öberg, Anders Square summability of variations of $g$-functions and uniqueness of $g$-measures. Math. Res. Lett. 10 (2003), no. 5-6, 587–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement